# SDR C2XA02TY014

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 5,614 hours, 3,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68522
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE EMERGENCY BATTERY AT #4 COMPARTMENT WAS INOP. MAINTENANCE R/R THE EMERGENCY BATTERY IAW EMB. 33-50-04. OPS CHECK WAS GOOD AND WAS REL. FOR SERVICE.
